# SDR AALA201705039026

- Difficulty date: April 30, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 46,637 hours, 19,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY IN AFT SERVICE DOOR DAMAGED.  EMERGENCY LIGHT WAS REPLACED IAW AMM 33-51-00, GOOD FOR SERVICE.
